Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 924319, 13 pages
http://dx.doi.org/10.1155/2011/924319
Research Article

Refinements of the Lower Bounds of the Jensen Functional

1Faculty of Food Technology and Biotechnology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia
2Abdus Salam School of Mathematical Sciences, GC University, 68-B, New Muslim Town, Lahore 54600, Pakistan
3Faculty of Textile Technology, University of Zagreb, Prilaz Baruna Filipovića 28A, 10000 Zagreb, Croatia

Received 1 July 2011; Accepted 4 August 2011

Academic Editor: Wing-Sum Cheung

Copyright © 2011 Iva Franjić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and New Inequalities in Analysis, vol. 61 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993.
  2. J. L. W. V. Jensen, “Sur les fonctions convexes et les inégalités entre les valeurs moyennes,” Acta Mathematica, vol. 30, no. 1, pp. 175–193, 1906. View at Publisher · View at Google Scholar
  3. S. S. Dragomir, J. Pečarić, and L. E. Persson, “Properties of some functionals related to Jensen's inequality,” Acta Mathematica Hungarica, vol. 70, no. 1-2, pp. 129–143, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. S. Dragomir, “Bounds for the normalised Jensen functional,” Bulletin of the Australian Mathematical Society, vol. 74, no. 3, pp. 471–478, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Barić, M. Matić, and J. E. Pečarić, “On the bounds for the normalized Jensen functional and Jensen-Steffensen inequality,” Mathematical Inequalities & Applications, vol. 12, no. 2, pp. 413–432, 2009. View at Google Scholar · View at Zentralblatt MATH
  6. S. Abramovich, S. Ivelić, and J. E. Pečarić, “Improvement of Jensen-Steffensen's inequality for superquadratic functions,” Banach Journal of Mathematical Analysis, vol. 4, no. 1, pp. 159–169, 2010. View at Google Scholar · View at Zentralblatt MATH
  7. S. Ivelić, A. Matković, and J. E. Pečarić, “On a Jensen-Mercer operator inequality,” Banach Journal of Mathematical Analysis, vol. 5, no. 1, pp. 19–28, 2011. View at Google Scholar
  8. M. Khosravi, J. S. Aujla, S. S. Dragomir, and M. S. Moslehian, “Refinements of Choi-Davis-Jensen's inequality,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 2, pp. 127–133, 2011. View at Google Scholar
  9. V. Cirtoaje, “The best lower bound depended on two fixed variables for Jensen's inequality with ordered variables,” Journal of Inequalities and Applications, vol. 2010, Article ID 128258, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. N. Latif, J. Pečarić, and I. Perić, “On majorization of vectors, Favard and Berwald inequalities,” In press.